Change search
ReferencesLink to record
Permanent link

Direct link
Reiterated homogenization of nonlinear monotone operators in a general deterministic setting
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
University of Yaounde 1, Department of Mathamatics, Yaounde.
University of Yaounde 1, Ecole Normale Super, Yaounde.
2009 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, Vol. 7, no 2, 121-152 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 7, no 2, 121-152 p.
Research subject
URN: urn:nbn:se:ltu:diva-3566Local ID: 1651d880-7ab7-11de-9f57-000ea68e967bOAI: diva2:976424
Validerad; 2009; 20090727 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(148 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 148 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Function Spaces and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link